A Study on Tempered \((k,\psi)\)-Hilfer Fractional Operator
Keywords:
psi-Hilfer fractional derivative, k-generalized psi-Hilfer fractional derivative, tempered fractional operators, existence, uniquenessAbstract
This paper introduces novel definitions of the tempered $(k,\psi)$-fractional operators and establishes their various properties. Our research focuses on applying these new findings to investigate the existence and uniqueness of solutions for a specific class of initial value problems concerning implicit nonlinear fractional differential equations and tempered $(k,\psi)$-Hilfer fractional derivative with nonlocal condition. To achieve this, we rely on the application of pertinent fixed-point theorems. Moreover, we offer illustrative examples to showcase the practical effectiveness of our main results.
References
[1] H. Afshari, E. Karapinar, A discussion on the existence of positive solutions of the boundary value problems via ψ-Hilfer fractional derivative on b-metric spaces. Adv. Difference Equ. 2020, Paper No. 616, 11 pp.
[2] O. P. Agrawal, Some generalized fractional calculus operators and their applications in integral equations, Frac. Cal. Appl. Anal. 15 (4) (2012), 700-711.
[3] A. Almalahi and K. Panchal, Existence results of ψ-Hilfer integro-differential equations with fractional order in Banach space, Ann. Univ. Paedagog. Crac. Stud. Math, 19 (2020), 171-192.
[4] R. Almeida, M. L. Morgado, Analysis and numerical approximation of tempered fractional calculus of variations problems, J. Comput. Appl. Math. 361 (2019), 1-12.
[5] M. Benchohra, E. Karapınar, J. E. Lazreg and A. Salim, Advanced Topics in Fractional Differential Equations: A Fixed Point Approach, Springer, Cham, 2023.
[6] M. Benchohra, E. Karapınar, J. E. Lazreg and A. Salim, Fractional Differential Equations: New Advancements for Generalized Fractional Derivatives, Springer, Cham, 2023.
[7] M. Bouaouid, Mild solutions of a class of conformable fractional differential equations with nonlocal conditions. Acta Math. Appl. Sin. Engl. Ser. 39 (2023), 249–261.
[8] R. G. Buschman, Decomposition of an integral operator by use of Mikusinski calculus, SIAM J. Math. Anal. 3 (1972), 83-85.
[9] L. Byszewski and V. Lakshmikantham, Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space, Appl. Anal. 40 (1990), 11-19.
[10] Y. M. Chu, M. U. Awan, S. Talib, M. A. Noor and K. I. Noor, Generalizations of Hermite-Hadamard like inequalities involving χκ-Hilfer fractional integrals, Adv. Difference Equ. 2020 (2020), 594.
[11] R. Diaz and C. Teruel, q, k-Generalized gamma and beta functions, J. Nonlinear Math. Phys, 12 (2005), 118-134.
[12] T. A. Faree, S. K. Panchal, Existence of solution for impulsive fractional differential equations with nonlocal conditions by topological degree theory. Results Appl. Math. 18 (2023), 100377.
[13] A. Granas and J. Dugundji, Fixed Point Theory, Springer-Verlag, New York, 2003.
[14] R. Herrmann, Fractional Calculus: An Introduction for Physicists. Singapore: World Scientific Publishing Company, 2011.
[15] R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000.
[16] A. A. Kilbas, Hari M. Srivastava and Juan J. Trujillo, Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, 204. Elsevier Science B.V., Amsterdam, 2006.
[17] S. Krim, A. Salim, S. Abbas and M. Benchohra, Functional k-generalized ψ-Hilfer fractional differential equations in b-metric spaces. Pan-Amer. J. Math. 2 (2023), 10 pages. https://doi.org/10.28919/cpr-pajm/2-5.
[18] S. Krim, A. Salim and M. Benchohra, On implicit Caputo tempered fractional boundary value problems with delay. Lett. Nonlinear Anal. Appl. 1 (1) (2023), 12-29. https://doi.org/10.5281/zenodo.7682064
[19] K. D. Kucche, A. D. Mali, A. Fernandez and H. M. Fahad, On tempered Hilfer fractional derivatives with respect to functions and the associated fractional differential equations, Chaos, Solitons & Fractals. 163 (2022), 112547.
[20] C. Li, W. Deng and L. Zhao, Well-posedness and numerical algorithm for the tempered fractional differential equations, Discr. Contin. Dyn. Syst. Ser. B. 24 (2019), 1989-2015.
[21] R. Luca and A. Tudorache, On a system of Hadamard fractional differential equations with nonlocal boundary conditions on an infinite interval. Fractal Fract. 7 (6) (2023), 458.
[22] A. D. Mali, K. D. Kucche, A. Fernandez and H. M. Fahad, On tempered fractional calculus with respect to functions and the associated fractional differential equations, Math Meth Appl Sci. 45 (17) (2022), 11134-11157.
[23] M. Medved and E. Brestovanska, Differential Equations with Tempered ψ-Caputo Fractional Derivative, Math. Model. Anal. 26 (2021), 631-650.
[24] S. Mubeen and G. M. Habibullah, k-Fractional Integrals and Application, Int. J. Contemp. Math. Sciences 7 (2012), 89-94.
[25] J. E. N´apoles Vald´es, Generalized fractional Hilfer integral and derivative, Contr. Math. 2 (2020), 55–60.
[26] N. A. Obeidat, D. E. Bentil, New theories and applications of tempered fractional differential equations, Nonlinear Dyn. 105 (2021), 1689-1702.
[27] S. Rashid, M. Aslam Noor, K. Inayat Noor, Y. M. Chu, Ostrowski type inequalities in the sense of generalized K-fractional integral operator for exponentially convex functions, AIMS Math. 5 (2020), 2629-2645.
[28] F. Sabzikar, M. M. Meerschaert and J. Chen, Tempered fractional calculus, J. Comput. Phys. 293 (2015), 14-28.
[29] A. Salim, M. Benchohra and J. E. Lazreg, Nonlocal k-generalized ψ-Hilfer impulsive initial value problem with retarded and advanced arguments, Appl. Anal. Optim. 6 (2022), 21-47.
[30] A. Salim, M. Benchohra and J. E. Lazreg, On implicit k-generalized ψ-Hilfer fractional differential coupled systems with periodic conditions, Qual. Theory Dyn. Syst. 22 (2023), 46 pages. https://doi.org/10.1007/s12346-023-00776-1.
[31] A. Salim, M. Benchohra, J. E. Lazreg and J. Henderson, On k-generalized ψ-Hilfer boundary value problems with retardation and anticipation. ATNAA. 6 (2022), 173-190. https://doi.org/10.31197/atnaa.973992
[32] A. Salim, M. Benchohra, J. E. Lazreg and E. Karapınar, On k-generalized ψ-Hilfer impulsive boundary value problem with retarded and advanced arguments. J. Math. Ext. 15 (2021), 1-39. https://doi.org/10.30495/JME.SI.2021.2187
[33] A. Salim, M. Benchohra, J. E. Lazreg and G. N’Gu´er´ekata, Existence and k-Mittag-Leffler-Ulam-Hyers stability results of k-generalized ψ-Hilfer boundary value problem. Nonlinear Studies. 29 (2022), 359–379.
[34] A. Salim, M. Benchohra, J. E. Lazreg and Y. Zhou, On k-generalized ψ-Hilfer impulsive boundary value problem with retarded and advanced arguments in Banach spaces. J. Nonl. Evol. Equ. Appl. 2022 (2023), 105-126.
[35] A. Salim, S. Bouriah, M. Benchohra, J. E. Lazreg and E. Karapınar, A study on k-generalized ψ-Hilfer fractional differential equations with periodic integral conditions. Math. Methods Appl. Sci. (2023), 1-18. https://doi.org/10.1002/mma.9056
[36] A. Salim, J. E. Lazreg, B. Ahmad, M. Benchohra and J. J. Nieto, A study on k-generalized ψ-Hilfer derivative operator, Vietnam J. Math. (2022). https://doi.org/10.1007/s10013-022-00561-8
[37] S.G. Samko, A.A. Kilbas and O.I. Marichev, Fractional Integrals and Derivatives. Theory and Applications, Gordon and Breach, Yverdon, 1993.
[38] B. Shiri, G. Wu and D. Baleanu, Collocation methods for terminal value problems of tempered fractional differential equations, Appl. Numer. Math. 156 (2020), 385-395.
[39] J. V. C. Sousa and E. Capelas de Oliveira, A Gronwall inequality and the Cauchy-type problem by means of ψ-Hilfer operator, Differ. Equ. Appl. 11 (2019), 87-106.
[40] J. V. C. Sousa and E. Capelas de Oliveira, Fractional order pseudo-parabolic partial differential equation: Ulam-Hyers stability, Bull. Braz. Math. Soc. 50 (2019), 481-496.
[41] J. V. C. Sousa and E. Capelas de Oliveira, On the ψ-Hilfer fractional derivative, Commun. Nonlinear Sci. Numer. Simul. 60 (2018), 72-91.
[42] J. R Wang, Y. R. Zhang, Nonlocal initial value problems for differential equations with Hilfer fractional derivative. Appl. Math. Comput. 266 (2015), 850-859.
Downloads
Published
Issue
Section
License
Copyright (c) 2023 Letters in Nonlinear Analysis and its Applications

This work is licensed under a Creative Commons Attribution 4.0 International License.